# SDR UIEA2020040300682

- Difficulty date: April 3, 2020
- Submitted: April 3, 2020
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 81,009 hours, 17,502 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON LANDING RIGHT FWD WINDOW EICAS MESSAGE INOP LIGHT.( PERFORMED GROUND OPS CHECK OF WINDOW HEAT, REF AMM 30-41-00/501, NO FAULTS. OPS CHECK NORMAL. )
